MathSciNet Relay Station
MathSciNet bibliographic data
MR725732 03E30 (03E70 03F35 03F60)
Friedman, Harvey M.; Simpson, Stephen G.; Smith, Rick L. Countable algebra and set existence axioms. Ann. Pure Appl. Logic 25 (1983), no. 2, 141–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement